# SDR AALA202307053305

- Difficulty date: July 4, 2023
- Submitted: July 5, 2023
- Operation: Air carrier
- Aircraft: N827AN
- Make and model: Boeing 787-9
- Aircraft serial: 40647
- Aircraft time: 23,090 hours, 2,794 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT CABIN CONTROL PANEL INDICATED SMOKE DETECTED IN THE FORWARD OVERHEAD FLIGHT CREW REST. SMOKE ALARM ACTIVATED. OVERHEAD FLIGHT CREW REST VERIFIED FREE OF ANY SMOKE. DETERMINED THIS TO BE A FALSE WARNING. ACCOMPLISHED SYSTEM TEST, NO FAULTS FOUND PER AMM 26-14-10.
